Stable and unstable linear oscillations in distributed systems
Doklady Akademii Nauk, Tome 347 (1996) no. 2, pp. 187-190
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_2_a10,
author = {V. P. Shestopalov},
title = {Stable and unstable linear oscillations in distributed systems},
journal = {Doklady Akademii Nauk},
pages = {187--190},
year = {1996},
volume = {347},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_2_a10/}
}
V. P. Shestopalov. Stable and unstable linear oscillations in distributed systems. Doklady Akademii Nauk, Tome 347 (1996) no. 2, pp. 187-190. http://geodesic.mathdoc.fr/item/DAN_1996_347_2_a10/